# SDR ASMF201507016

- Difficulty date: June 26, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 39,211 hours, 19,970 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING RT ENG START, THE RT ENG CONTROL LIGHT TURNED ON.  PERFORMED BITE TO LT EEC IAW FIM 73-06 TASK 801 PROCEDURE, SHOWING FAILURE CODE 73-31442, THE FIM 31-62 TASK 801 PROCEDURE & FIM 73-24 TASK 815 PROCEDURE, NO CONFIRMING THE FAILURE, TESTED CORRECT.
